Alert archive / Idaho / Flood Watches in 2017
Flood Watch 6, NWS Spokane, WA
NWS Spokane, WA issued this flood watch at Mar 13, 2017, 1:47 PM PDT for 7 counties in Washington; 8 counties in Idaho. It took effect at Mar 13, 2017, 5:00 PM PDT. It was in force for 67 hr.
The area
The counties it named.
The facts
- Issued
- Mar 13, 2017, 1:47 PM PDT (20:47 UTC)
- In effect from
- Mar 13, 2017, 5:00 PM PDT
- Expired
- Mar 16, 2017, 12:00 PM PDT
- In force
- 67 hr
- Issued by
- NWS Spokane, WA
- Flood severity
- None
Counties Benewah County, ID, Bonner County, ID, Boundary County, ID, Kootenai County, ID, Latah County, ID, Lewis County, ID, Nez Perce County, ID, Shoshone County, ID, Asotin County, WA, Ferry County, WA, Garfield County, WA, Pend Oreille County, WA, Spokane County, WA, Stevens County, WA, Whitman County, WA
The radar
The Spokane radar (KOTX), 53 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this flood watch went out at Mar 13, 12:32 PM PDT, 1 hour 15 minutes earlier.
Area forecast discussion, Mar 13, 12:32 PM PDT, 1 hour 15 minutes before
Area Forecast Discussion National Weather Service Spokane WA 1232 PM PDT Mon Mar 13 2017 .SYNOPSIS... Warm, wet, and unsettled weather will continue through the week. This will result in periods of light to moderate valley rain and high mountain snow, as well as allowing rivers, small streams and creeks to remain running high. && .DISCUSSION... Radar shows precipitation increasing across the region. It will be a wet day for most area and into the night. Snow levels are rising above 4k ft. Temperatures will be mild today and through the night. /rfox. && .AVIATION... 18Z TAFS: A stationary front bisecting the region from west to east will continue to focus the precipitation across the region. All TAF sites will see light rain with VFR cigs initially. Cigs will gradually thicken and lower with areas of MVFR cigs and eventally IFR conditions toward morning. The rain will taper off in the lee of the Cascades by morning and the western Columbia Basin including KEAT & KMWH. / rfox. && .PRELIMINARY POINT TEMPS/POPS... Spokane 49 43 54 44 53 35 / 100 100 100 80 90 70 Coeur d'Alene 46 42 51 42 52 33 / 100 100 100 90 100 90 Pullman 52 46 57 45 57 37 / 80 100 90 90 90 100 Lewiston 57 48 62 48 61 41 / 40 90 90 80 70 100 Colville 46 39 50 41 51 35 / 60 100 90 90 90 60 Sandpoint 44 38 47 40 48 34 / 100 100 90 100 100 90 Kellogg 46 39 50 41 50 33 / 100 100 100 100 100 100 Moses Lake 52 42 57 44 56 35 / 60 90 50 50 60 30 Wenatchee 49 39 53 42 53 34 / 40 90 50 40 70 30 Omak 47 37 49 41 52 32 / 40 90 50 70 80 50 && .OTX WATCHES/WARNINGS/ADVISORIES... ID...None. WA...None. &&
Hazardous weather outlook, Mar 13, 6:02 AM PDT, 7 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Spokane WA 602 AM PDT Mon Mar 13 2017 IDZ001>004-026-027-WAZ031>038-041>044-141315- NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA- EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU- 602 AM PDT Mon Mar 13 2017 This Hazardous Weather Outlook is for portions of North Idaho... North Central Idaho...Central Washington...East Central Washington...North Central Washington...Northeast Washington and Southeast Washington. .DAY ONE...TODAY AND TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY Warmer temperatures and occasional rain will encourage spring snow melt over the next few days. Minor flooding is increasingly likely on small streams through out the area, as well as a few main stem rivers mainly in the Idaho Panhandle and far eastern Washington by the end of this week.
The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 1:01 PM PDT | River Flood Warning | OTX | Whitman | 6 days |
| Mar 13, 1:42 PM PDT | River Flood Watch | OTX | Spokane | 4 days |
| Mar 13, 1:42 PM PDT | River Flood Watch | OTX | Whitman | 58 hr |
| Mar 13, 1:42 PM PDT | River Flood Watch | OTX | Benewah | 4 days |
| Mar 13, 1:42 PM PDT | River Flood Watch | OTX | Kootenai, Shoshone | 4 days |
Nearby
Flood Watches in Idaho, 2017Flood Watches in Washington, 2017Every flood watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.